# SDR AALA201711149015

- Difficulty date: November 12, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 14,007 hours, 2,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32146210
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT PASSENGER DOOR EMERGENCY LIGHT BATTERY INOPERABLE DURING CIDS TEST. REPLACED AFT PASSENGER DOOR EMERGENCY LIGHT BATTERY AT 13WL PER AMM 33-561-38. MAINTENANCE PERFORMED SUCCESSFUL OPERATIONS CHECK.
